# SDR UIEA2018052600967

- Difficulty date: May 21, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,737 hours, 18,215 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1773
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT STARTER CUTOUT CAUTION MESSAGE DURING CLIMB OUT.   REMOVED AND REPLACED THE LT ENGINE START VALVE IAW AMM 80-11-02,  OPS TESTED NORMAL,  REMOVED AND REPLACED THE LT ENGINE START VALVE HARNESS IAW AMM 80-11-11, & WDM 80-11-11.  SYSTEM OPS TESTED NORMAL DURING ENGINE RUN UP IAW AMM 71-00-00.
